Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Puffy and bloodshot eye after waking up. Taking medicine for prostate problem. Cause and cure?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
When I wake up, my eyes are puffy and bloodshot. Also, I feel weaker than I was a couple of months ago; I excercise every other day. I don't smoke. I am taking tablets for a prostate problem, but I have experimented with reducing them and cutting them out and there is no difference, so I doubt whether that is the cause.
Posted Fri, 15 Mar 2013 in General Health
Answered by Dr. Samik Basu 10 minutes later
Hi ,
Thank you for your query.
How long do you sleep?
Are you on alcohol?
Do you have blood pressure or sugar problems?
How is your renal function?
Take some vitamins,sleep well and take adequate rest for some days.
Check your blood pressure and blood sugar levels.
If the eyes stay puffy all round the day consult a nephrologist.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing your child a speedy recovery.
Have a nice day
Above answer was peer-reviewed by
Follow-up: Puffy and bloodshot eye after waking up. Taking medicine for prostate problem. Cause and cure? 58 minutes later
I sleep a long time now; maybe eleven hours. Yes, I drink alcohol every other day. My blood pressure is low and always has been. How do I tell my renal function? I don't have a child.
Answered by Dr. Samik Basu 2 hours later
Kindly give up alcohol if you can.
Ask your doctor to conduct renal function tests for you.
Take lots of rest.
Have a healthy life
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor